# SDR DXTA200803029

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 7,414 hours, 4,511 cycles
- Engine: Allsn AE3007C
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flight Guidance
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WE HAD MACH TRIM, LOWER YD, AND FGC COMPUTER FAIL.  PURGED THE NR 1 AND 2 PITOT STATIC SYSTEMS. PERFORMED LEAK TEST OF THE NR 1 AND 2 PITOT STATIC SYSTEMS AND FUNCTION TESTS OF THE NR 1 AND 2 MADC'S SYSTEM TESTED NORMALLY. DONE IAW CESSNA 750 MM 34-11-01 AND 34-11-08.
